# SDR GAIA00223

- Difficulty date: April 25, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LIGHT C-CHECK AT TIMCO/OSC THE FOLLOWING DISCREPANCY WAS FOUND, FUSELAGE FRAME AT BS 400 BETWEEN STRINGER 5 AND STRINGER 6 DENTED AND CRACKED.  REPAIRED FRAME IAW SRM 53-10-4.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
